MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD PHASEAL; INFUSION ADAPTER (C100)

BECTON DICKINSON, S.A. BD PHASEAL; INFUSION ADAPTER (C100)
Catalog Number 515306
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr, if a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Event details: the nss bag was seen leaking from the head section of the infusion adapter c100.
 
Additional Manufacturer Narrative
(b)(4) follow up mdr for device evaluation: three photos and a video sample were provided to our quality team for investigation.Upon visual evaluation, leakage through the adapter port was observed, confirming the reported concern.A device history review was conducted for lot 2411207.No deviations or nonconformances were identified during the manufacturing process that could have contributed to this observation.During the assembly process, an automated inspection is performed in which channels are leak-tested by passing airflow through them; parts that fail are automatically rejected.All quality records confirm that inspections were completed according to established procedures and that the product met all specifications for release.Additionally, three retained samples from the reported lot were evaluated.Visual inspection revealed no damage or defects in any of the infusion adapters.Leakage testing was performed by attaching the infusion adapters to an iv bag filled with liquid and applying pressure based on the available information, and without a physical sample from the reported incident for further evaluation, a definitive root cause cannot be identified at this time.Complaints received for this device and reported condition will be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
Event details: the nss bag was seen leaking from the head section of the infusion adapter c100 after discussing with the customer, it was confirmed that the septum had not been punctured.

Brand Name
BD PHASEAL
Common Device Name
INFUSION ADAPTER (C100)
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix 22520
SP   22520
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23426852
Report Number3003152976-2025-00611
Device Sequence Number18548278
Product Code ONB
UDI-Device Identifier00382905153068
UDI-Public(01)00382905153068(11)241118(17)281031(10)2411207
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515306
Device Lot Number2411207
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown